# SDR AALA202204078182

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 38,573 hours, 15,799 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF LEFT ENGINE NUMBER 1 WAS 5 TO 7 PERCENT LOWER AT TAKEOFF POWER .BELOW 80 PERCENT NUMBER 1 THROTTLES MATCHED. AT TAKEOFF  POWER LEFT ENGINE WOULD NOT ACHIEVE TAKEOFF OR CLIMB NUMBER 1 POWER. AUTO THROTTLE ON, LEFT THE NUMBER 1 ENGINE PHYSICALLY ABOUT AN INCH BELOW NUMBER 2 ENGINE. ALL OF THIS OCCURRED ABOVE 80 PERCENT OF NUMBER 1. FUEL FLOW WAS ALSO ABOUT 1500 POUNDS LESS ON LEFT ENGINE AS THIS OCCURRED. REPLACED AUTO THROTTLE SERVO PER AMM 22-31-91.
